# SDR AALA971440

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1446-1754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR BEAM, TOP FLANGE HAS CORROSION TOP SURFACE PLACE AND FROM FRAME 20 TO 25A.  INSTALLED DOUBLERS AND LEVEL BLEND PER ESO 30595 DATED 8/6/97.  (M)
